Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 297, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 5, 2016, 8:47 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2016, 8:47 PM CDT (01:47 UTC)
- Expired
- Sep 5, 2016, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 8:54 PM CDT | TSTM WND GST 50 | 10 S North Platte, NE | IN ADDITION TO WINDS...VERY HEAVY RAIN AND SMALL HAIL. |
| Sep 5, 9:02 PM CDT | HAIL 1 | 3 W Maxwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 7:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 2495 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
405
WUUS53 KLBF 060147
SVRLBF
NEC041-111-060230-
/O.NEW.KLBF.SV.W.0297.160906T0147Z-160906T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT MON SEP 5 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
EASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 930 PM CDT
* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF LAKE MALONEY STATE RECREATION AREA...OR 13 MILES SOUTH OF NORTH
PLATTE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRADY...MAXWELL...KEITH...JEFFREY CANYON STATE WILDLIFE MANAGEMENT
AREA...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND ETNA.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE MALONEY...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4093 10082 4139 10046 4139 10042 4107 9995
4104 10004 4105 10022 4098 10023 4084 10065
TIME...MOT...LOC 0147Z 214DEG 40KT 4095 10067
HAIL...1.25IN
WIND...60MPH
$$
JACOBS2 follow-up statements
106
WWUS53 KLBF 060203
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT MON SEP 5 2016
NEC041-111-060230-
/O.CON.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
CUSTER NE-LINCOLN NE-
903 PM CDT MON SEP 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN CUSTER AND NORTHEASTERN LINCOLN COUNTIES...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAXWELL...OR
12 MILES EAST OF NORTH PLATTE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRADY...MAXWELL...KEITH...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT
AREA AND ETNA.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4103 10074 4139 10046 4139 10042 4107 9995
4104 10004 4105 10022 4098 10023 4095 10054
TIME...MOT...LOC 0202Z 214DEG 40KT 4110 10054
HAIL...1.00IN
WIND...60MPH
$$
JACOBS944
WWUS53 KLBF 060216
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT MON SEP 5 2016
NEC041-060226-
/O.CAN.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
CUSTER NE-
916 PM CDT MON SEP 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUSTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN AND CENTRAL NEBRASKA.
LAT...LON 4103 10074 4139 10046 4139 10042 4126 10023
4114 10024 4111 10030 4104 10053
TIME...MOT...LOC 0216Z 214DEG 40KT 4123 10042
$$
NEC111-060230-
/O.CON.KLBF.SV.W.0297.000000T0000Z-160906T0230Z/
LINCOLN NE-
916 PM CDT MON SEP 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF MAXWELL...OR 17 MILES SOUTH OF STAPLETON...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAXWELL AND KEITH.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 182 AND
191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4103 10074 4139 10046 4139 10042 4126 10023
4114 10024 4111 10030 4104 10053
TIME...MOT...LOC 0216Z 214DEG 40KT 4123 10042
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:25 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 5, 6:25 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service North Platte NE 625 PM CDT MON SEP 5 2016 .SHORT TERM...(This evening through Tuesday) Issued at 335 PM CDT Mon Sep 5 2016 Pesky stratus continues across far southwest and much of northern Nebraska this afternoon. A cold front has slowed to a crawl this afternoon and is analyzed from southwest Nebraska through central Nebraska into southeast S Dakota. This frontal boundary is expected to be the focus for thunderstorms, some severe, this evening into the overnight period. The HRRR/RUC develop storms across the far eastern CWA late this afternoon then lift the activity to the northeast. Good shear combining with abundant low level moisture and instability for some to become severe. The main threat is hail and winds although if there are any outflow boundaries which cause a localized backing of winds, there could be a small window for a tornado threat. Meanwhile a weak mid level disturbance crossing the rockies will lift across the area with a chance for storms across the CWA this evening into the overnight. These storms are likely to be elevated and do not see as much of a severe potential, although could see some hail. Final concern will be the stratus/fog. Persistence looks to be a good forecast with northwest Neb to see the development first and it should expand to the south and east behind the front. Have included areas of fog in the forecast, although a concern for showers to cause the fog bounce up and down. Tomorrow expect the stratus to persist through the day and limit heating. Highs in the upper 60s to mid 70s for most locations, however the front still across the far southeastern portions of the CWA and highs could return to the 80s in the vicinity of the boundary where there could be a little more sun. .LONG TERM...(Tuesday night through Monday) Issued at 335 PM CDT Mon Sep 5 2016 The main concerns this period is a marginal risk for strong to severe thunderstorms tomorrow night with the possibility of locally heavy rain, and then temperatures going into the extended period. SPC has roughly the southeast half of the forecast area in a marginal risk area in the Day 2 Outlook. Large scale pattern in the beginning of the period is similar to the past couple of days with a upper level trough over the Intermountain West and a ridge over the Upper Mississippi Valley into the Lower Great Lakes. The pattern will undergo a change over the two day period as the aforementioned trough slowly progresses eastward into the upper Great Lakes; meanwhile, another weak trough will move into the Northern Rockies and western Northern Plains. Height rises will be occurring over western and north central NE Wednesday night into Thursday as a zonal flow sets up by Wednesday night in the 500 hPa pattern. An inverted trough and associated frontal boundary is expected to be present roughly from extreme northwest KS to central NE to west central IA extending from a surface low in northeast CO. The forecast remains similar to the inherited forecast with rain showers and thunderstorms anticipated to be focused near/on the trough and boundary late afternoon and evening Wednesday. Wherein, favorable moisture is expected to combine within a corridor of decent instability. Vertical wind shear, 0-6 km bulk, exceeding 40 kts will be supportive of supercells with respect to storm mode in the beginning then it's expected to transition into a convective system. Some uncertainty in the exact location of the boundary and trough at this point, however, hail, strong winds, and possible locally heavy rainfall appear possible. The latter as Tuesday night will be in a favorable moist environment with high precipitable water, forecast to exceed 1.5” across parts of the forecast area, decent moisture transport, and supportive steering flow orientation. Attention then turns to convection continuing overnight as a possibility given the support of the low level jet developing nearby and a decent short wave trough at 500 hPa moving southwest-northeast tomorrow night. Wednesday, the frontal boundary and associated trough will be south and east of the forecast area with the boundary becoming more diffuse. Another weak surface trough expected to extend north over the NE Panhandle. Meanwhile, a 500 hPa shortwave will move through the forecast area Wednesday providing large scale ascent. Wherein, the eastern half could see additional activity. The current thinking though is that the best chances for precipitation will be mainly across the eastern-third of the forecast area during the afternoon. Largely dry conditions are then anticipated Wednesday night through Thursday. Looking ahead, the next period with increased chances for showers and thunderstorms will be in the Thursday Night-Friday time period when the next disturbance arrives aloft. A cold front is expected to push through and provide lift moving about northwest to southeast late Thursday into Friday. This will result in Friday being the coolest day as cooler air fills in behind with highs forecast in the lower to mid 70s, except for mid to upper 70s in the extreme south and southeast portions of the forecast area. Lows the following morning/Friday night are expected to read in the mid to upper 40s, except lower 40s in portions of western NE. Thereafter, dry conditions are expected this weekend. Beginning Sunday, a long wave trough begins to drop into the western CONUS, reaching the Intermountain West early Monday with southwest flow prevailing across western and north central NE again Monday with it the possibility of increased chances of precipitation. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 625 PM CDT Mon Sep 5 2016 The main focus through Tuesday afternoon is a cold front draped across western Nebraska. As of 06/00z, the front stretches generally from KONL to KBBW to KOGA and is nearly stationary. Isolated to scattered thunderstorms are possible during the evening and night hours, tapering off after 06/06z. Ahead of the front in southwest and central Nebraska, some storms may be strong or severe, capable of producing erratic gusty winds, hail, and heavy rain which may lower visby. Behind the front across northern Nebraska, light winds and remnant moisture will likely lead to a thick stratus deck and potentially fog overnight. The stratus may not lift until mid to late Tuesday afternoon. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Masek LONG TERM...ET AVIATION...Masek AVIATION...Snively
Hazardous weather outlook, Sep 5, 3:53 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 PM CDT MON SEP 5 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-062100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 353 PM CDT MON SEP 5 2016 /253 PM MDT MON SEP 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ALONG A STALLING COLD FRONT AS IT MOVES ACROSS SOUTHWEST AND NORTH CENTRAL NEBRASKA. THE AREA OF GREATEST CONCERN IS EAST OF A LINE FROM IMPERIAL TO VALENTINE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. OVERNIGHT FOG...LOCALLY DENSE...WILL BE POSSIBLE ACROSS WESTERN NEBRASKA. THE BEST CHANCE FOR VISIBILITIES LESS THAN 1 MILE WILL BE ALONG AND WEST OF A NORTH PLATTE TO AINSWORTH LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING EAST OF A LINE FROM OSHKOSH TO AINSWORTH. STORMS THAT DEVELOP WILL BE CAPABLE OF LARGE HAIL. THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING INTO FRIDAY...HOWEVER THE SEVERE THREAT IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND EAST OF A BROKEN BOW TO ONEILL LINE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Sep 5, 8:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT MON SEP 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 21 SE CURTIS 40.42N 100.23W
09/05/2016 M1.75 INCH FRONTIER NE PUBLIC
&&
SJACOBSLocal storm report, Sep 5, 8:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT MON SEP 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 21 SE CURTIS 40.42N 100.23W
09/05/2016 M1.50 INCH FRONTIER NE PUBLIC
&&
SJACOBSLocal storm report, Sep 5, 8:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT MON SEP 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 22 SE CURTIS 40.41N 100.22W
09/05/2016 M1.00 INCH FRONTIER NE PUBLIC
LOTS OF PEA SIZE HAIL, BUT A FEW STONES TO THE SIZE OF
QUARTERS.
&&
SJACOBSSpecial weather statement, Sep 5, 8:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 835 PM CDT MON SEP 5 2016 NEZ059-060200- LINCOLN NE- 835 PM CDT MON SEP 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY UNTIL 900 PM CDT... AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF WELLFLEET...OR 19 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4076 10075 4082 10087 4108 10069 4095 10048 TIME...MOT...LOC 0134Z 215DEG 25KT 4085 10076 MASEK
Local storm report, Sep 5, 8:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT MON SEP 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 9 S EUSTIS 40.53N 100.03W
09/05/2016 M1.00 INCH FRONTIER NE TRAINED SPOTTER
WIND GUSTS TO 55 MPH.
&&
SJACOBSLocal storm report, Sep 5, 8:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON SEP 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 4 NE STOCKVILLE 40.57N 100.33W
09/05/2016 E60 MPH FRONTIER NE PUBLIC
TREES BENDING OVER FROM THE WIND. PEA SIZE HAIL ALSO
REPORTED
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:26 PM CDT | Special Weather Statement | LBF | Hayes | 49 min |
| Sep 5, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 38 min |
| Sep 5, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 47 min |
| Sep 5, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 49 min |
| Sep 5, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 48 min |
| Sep 5, 8:35 PM CDT | Special Weather Statement | LBF | Lincoln | 25 min |
| Sep 5, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 52 min |
| Sep 5, 9:04 PM CDT | Special Weather Statement | LBF | Custer | 41 min |
| Sep 5, 9:23 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 17 min |
| Sep 5, 9:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 18 min |
| Sep 5, 9:49 PM CDT | Special Weather Statement | LBF | Custer | 41 min |
| Sep 5, 10:07 PM CDT | Special Weather Statement | LBF | Lincoln | 38 min |
| Sep 5, 10:08 PM CDT | Special Weather Statement | LBF | Lincoln | 52 min |
| Sep 5, 10:48 PM CDT | Special Weather Statement | LBF | Logan | 42 min |
| Sep 5, 11:02 PM CDT | Special Weather Statement | LBF | Custer | 28 min |
| Sep 5, 11:26 PM CDT | Special Weather Statement | LBF | Wheeler | 34 min |
| Sep 5, 11:29 PM CDT | Special Weather Statement | LBF | Custer | 31 min |
| Sep 5, 11:51 PM CDT | Special Weather Statement | LBF | Garden | 39 min |
| Sep 6, 12:14 AM CDT | Special Weather Statement | LBF | Cherry | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.